# SDR SWAA102172

- Difficulty date: April 17, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 78,188 hours, 72,176 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D313354
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVACUATION SLIDE FEEL OUT OF CONTAINER.  DID NOT DEPLOY.  RE-INSTALLED SLIDE PER MT.
